Tohoku Mathematical Journal

Geometric flow on compact locally conformally Kähler manifolds

Yoshinobu Kamishima and Liviu Ornea

Full-text: Open access

Abstract

We study two kinds of transformation groups of a compact locally conformally Kähler (l.c.K.) manifold. First, we study compact l.c.K. manifolds by means of the existence of holomorphic l.c.K. flow (i.e., a conformal, holomorphic flow with respect to the Hermitian metric.) We characterize the structure of the compact l.c.K. manifolds with parallel Lee form. Next, we introduce the Lee-Cauchy-Riemann ($\mathrm{LCR}$) transformations as a class of diffeomorphisms preserving the specific $G$-structure of l.c.K. manifolds. We show that compact l.c.K. manifolds with parallel Lee form admitting a non-compact holomorphic flow of $\mathrm{LCR}$ transformations are rigid: such a manifold is holomorphically isometric to a Hopf manifold with parallel Lee form.

Article information

Source
Tohoku Math. J. (2), Volume 57, Number 2 (2005), 201-221.

Dates
First available in Project Euclid: 27 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1119888335

Digital Object Identifier
doi:10.2748/tmj/1119888335

Mathematical Reviews number (MathSciNet)
MR2137466

Zentralblatt MATH identifier
1083.53068

Subjects
Primary: 57S25: Groups acting on specific manifolds
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Keywords
Locally conformally Kähler manifold Lee form contact structure strongly pseudoconvex CR-structure G-structure holomorphic complex torus action transformation groups

Citation

Kamishima, Yoshinobu; Ornea, Liviu. Geometric flow on compact locally conformally Kähler manifolds. Tohoku Math. J. (2) 57 (2005), no. 2, 201--221. doi:10.2748/tmj/1119888335. https://projecteuclid.org/euclid.tmj/1119888335


Export citation

References

  • F. A. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000), 1--40.
  • D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer-Verlag, Berlin-New York, 1976.
  • G. Bredon, Introduction to compact transformation groups, Pure Appl. Math. 46, Academic Press, New York-London, 1972.
  • S. S. Chen and L. Greenberg, Hyperbolic spaces, Contribution to analysis (a collection of papers dedicated to Lipman Bers), 49--87, Academic Press, New York, 1974.
  • P. Conner and F. Raymond, Injective operation of the toral groups, Topology 10 (1971), 283--296.
  • S. Dragomir and L. Ornea, Locally conformal Kähler geometry, Progr. Math. 155, Birkhäuser Boston, Boston, Mass., 1998.
  • P. Gauduchon and L. Ornea, Locally conformally Kähler metrics on Hopf surfaces, Ann. Inst. Fourier (Grenoble) 48 (1998), 1107--1127.
  • W. Goldman, Complex hyperbolic geometry, Oxford Math. Monogr., Oxford Sci. Publ., The Clarendon Press, Oxford Univ. Press, New York, 1999.
  • Y. Kamishima, Geometric flows on compact manifolds and global rigidity, Topology 35 (1996), 439--450.
  • Y. Kamishima, Holomorphic torus actions on compact locally conformal Kähler manifolds, Compos. Math. 124 (2000), 341--349.
  • S. Kobayashi, Transformation groups in differential geometry, Ergeb. Math. Grenzgeb. 70, Springer-Verlag, New York-Heidelberg, 1972.
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry II, Interscience Tracts in Pure and Appl. Math. 15 II, Interscience Publisheres John Wiley & Sons, Inc., New York-London-Sydney, 1969.
  • R. Kulkarni, On the principle of uniformization, J. Differential Geom. 13 (1978), 109--138.
  • J. Lelong-Ferrand, Transformations conformes et quasi-conformes des variétés riemanniennes compactes, Acad. Roy. Belg. Cl. Sci. Mém. Collect. 8 (2) 39 (1971), 1--44.
  • M. Obata, The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geom. 6 (1971/72), 247--258.
  • M. S. Raghunathan, Discrete subgroups of Lie groups, Ergeb. Math. Grenzgeb. 68, Springer-Verlag, New York-Heidelberg, 1972.
  • F. Tricerri, Some examples of locally conformal Kähler manifolds, Rend. Sem. Mat. Univ. Politec. Torino 40 (1982), 81--92.
  • I. Vaisman, Locally conformal Kähler manifolds with parallel Lee form, Rend. Mat. (6) 12 (1979), 263--284.
  • I. Vaisman, Generalized Hopf manifolds, Geom. Dedicata 13 (1982), 231--255.
  • S. M. Webster, On the transformation group of a real hypersurface, Trans. Amer. Math. Soc. 231 (1977), 179--190.
  • S. M. Webster, Pseudo-Hermitian steuctures on a real hypersurface, J. Differential Geom. 13 (1978), 25--41.